Equaline Aspirin, 325 mg, for Adults, Tablets

Gluten free. Pain reliever/fever reducer (NSAID). Compare to Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer Aktiengesellschaft, owner of the registered trademark Bayer). Talk to your doctor or other healthcare provider before using this product for your heart. 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Other information: Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C).